MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO., LTD. CARDINAL; IRRIGATING SYRINGE

JIANGSU CAINA MEDICAL CO., LTD. CARDINAL; IRRIGATING SYRINGE
Catalog Number 1186000444
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the seal is not working and the formula is coming out.
 
Additional Manufacturer Narrative
The returned samples and lot number of this event was requested but hasn't been received till now, no sample for evaluation and no dhr for review.The issue can't be confirmed, the root cause can't detected currently.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.
 
Additional Manufacturer Narrative
The lot number 231201 was provided by customer.We found that the customer feedback indicates that the production lot number is not produced by caina, so there is no need for further investigation.
 
Event or Problem Description
On september 10, 2024, the customer updated the production batch number of the product to 231201.
 
Event or Problem Description
On (b)(6) 2024, the customer updated the production batch number to cn231201.
 
Additional Manufacturer Narrative
After checking all sales orders, confirm that cn231201 is produced by caina, but we have already investigated this batch of retained samples on september 6, 2024, no abnormalities were found in the product, and the product quality meets the requirements of the product specifications, so there is no need for further investigation, the reasons and measures remain unchanged.No action will be taken currently, this issue will be monitored.A supplemental report will be submitted if further information received.

Brand Name
CARDINAL
Common Device Name
IRRIGATING SYRINGE
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441 5
CH  214415
Manufacturer (Section G)
JIANGSU CAINA MEDICAL CO., LTD.
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441 5
CH   214415
Manufacturer Contact
camel zhou
no 23, huanxi rd zhutang town
jiangyin, jiangsu 21441-5
CH   214415
MDR Report Key20164752
Report Number3005670221-2024-00269
Device Sequence Number15274431
Product Code KYZ
UDI-Device Identifier10192253034714
UDI-Public0110192253034714
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number1186000444
Device Lot NumberCN231201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2024
Supplement Date Received by Manufacturer09/10/2024
10/07/2024
Initial Report FDA Received Date09/07/2024
Supplement Report FDA Received Date09/28/2024
10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown